It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-05-2009, 02:30 PM   #1
Newbie
(male)
 
Join Date: Feb 2009
Location: nc
Posts: 2
gbnac HB User
should I stop taking Metaprolol as directed

My VA doctor took me off 100 mg of metaprolol daily, and put me on 10 mg of amlodipine, along with continuing my 40 mg losinipril for blood pressure control . She did not advise any stepdown on the metaprolol and that REALLY concerns me... I can't get any call backs from the VA about this. My blood pressure is acceptable, and the reason she changed it, was that I casually mentioned to my HPN nurse that I thought the metaprolol was causing some Ed issues... I haven't changed yet. Does this change sound normal???

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What should I do with Norco tomsocal2000 Addiction & Recovery 7 03-18-2011 07:59 AM
Should I avoid iodined salt while taking synthroid? lipingchen Thyroid Disorders 7 05-08-2010 07:53 AM
Should I get surgery for my anal fissure? qball Bowel Disorders 79 11-19-2008 12:33 PM
Should I be concerned about Tramadol? Regular Guy Addiction & Recovery 3 09-27-2008 04:48 AM
When should one really stop chantix? Kentuckyguy Smoking Cessation 17 01-13-2008 07:20 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!